View : 22 Download: 0

Imputation methods for quantile estimation under missing at random

Title
Imputation methods for quantile estimation under missing at random
Authors
Yang S.Kim J.-K.Shin D.W.
Ewha Authors
신동완
SCOPUS Author ID
신동완scopus
Issue Date
2013
Journal Title
Statistics and its Interface
ISSN
1938-7989JCR Link
Citation
vol. 6, no. 3, pp. 369 - 377
Indexed
SCIE; SCOPUS WOS scopus
Abstract
Bahadur representation; Estimating equation; Fractional hot deck imputation; Jackknife variance estimator; Linearization method; Nonparametric imputation; Woodruff variance
DOI
10.4310/SII.2013.v6.n3.a7
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE